UPM Institutional Repository

Items where Author is "Obaiys, Suzan Jabbar "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Obaiys, Suzan Jabbar and Abbas, Zulkifly and Nik Long, Nik Mohd Asri and Ahmad, Ahmad Fahad and Ahmedov, Anvarjon and Raad, Haider Khaleel (2016) On the general solution of first-kind hypersingular integral equations. American Journal of Engineering and Applied Sciences, 9 (2). pp. 195-201. ISSN 1941-7020; ESSN: 1941-7039

Ahmad, Ahmad Fahad and Abbas, Zulkifly and Obaiys, Suzan Jabbar and Ibrahim, Nor Azowa and Zainuddin, Mohamad Faiz (2015) Microwave characterization of bio-composites materials based finite element and Nicholson-Ross-Weir methods. Malaysian Journal of Science, 34 (2). pp. 180-184. ISSN 0126-7906

Thesis

Obaiys, Suzan Jabbar (2013) Numerical solutions of hypersingular integrals and integral equations of the first kind. ["eprint_fieldopt_thesis_type_phd" not defined] thesis, Universiti Putra Malaysia.

This list was generated on Wed Feb 26 08:42:20 2020 UTC.